# SDR QXEA200501546

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,981 hours, 11,608 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2339:  NO AUTOFEATHER SELECT ON ED.  MAINTENANCE CYCLED SHIPS POWER, PERFORMED AUTOFEATHER TEST, STARTED BOTH ENGINES AND COULD NOT DUPLICATE.  NO FAULTS RECORDED IN CDS.  OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
